# SDR SWAA2025120140358

- Difficulty date: November 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 36,750 hours, 17,893 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RAISED GEAR HANDLE TO UP POSITION,  GEAR CAME UP UPON MOVING GEAR HANDLE TO OFF POSITION RECEIVED A RED NOSE GEAR LIGHT AND COULD HEAR THAT THE GEAR EXTENDED.   OK CONTINUE PER MEL 32-16-01, SP1.  ADJUSTED RT NLG DOOR AFT STOP IAW AMM 32-22-11-000-802.  PERFORMED OPS TEST OF NLG IAW AMM 32-33-00-710-801. OP CHKD OK.   INSPECTED IAW AMM 32-22-11-000-802-NG.
